FLAG BOTT MANIFOLDS OF GENERAL LIE TYPE AND THEIR EQUIVARIANT COHOMOLOGY RINGS

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 84
  • Download : 0
In this article we introduce flag Bott manifolds of general Lie type as the total spaces of iterated flag bundles. They generalize the notion of flag Bott manifolds and generalized Bott manifolds, and admit nice torus actions. We calculate the torus equivariant cohomology rings of flag Bott manifolds of general Lie type.
Publisher
INT PRESS BOSTON, INC
Issue Date
2020-01
Language
English
Article Type
Article
Citation

HOMOLOGY HOMOTOPY AND APPLICATIONS, v.22, no.1, pp.375 - 390

ISSN
1532-0073
DOI
10.4310/HHA.2020.v22.n1.a21
URI
http://hdl.handle.net/10203/279332
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0